T Nation

Sertraline While Bodybuilding

Hello everyone

I am currently taking 50mg of Sertraline for OCD and Social Anxiety disorder however I am able to now lead a normal life after 17 months of therapy and medication

I have been powerlifting for 7 years but switching to bodybuilding as I have always wanted to compete.I was wondering if anyone has used this drug and how did effect you while cutting weight?

Any advice or help would be great

Many people notice a decrease in appetite with zoloft…so it may make dieting easier if that is what you wanted to hear.

[quote]Professor X wrote:
Many people notice a decrease in appetite with zoloft…so it may make dieting easier if that is what you wanted to hear.[/quote]

Yeah I am feeling that already

I was just worried that I would not be able to maintain or lessen my body fat as I hear this drug can cause weight gain

[quote]Delta31 wrote:

[quote]Professor X wrote:
Many people notice a decrease in appetite with zoloft…so it may make dieting easier if that is what you wanted to hear.[/quote]

Yeah I am feeling that already

I was just worried that I would not be able to maintain or lessen my body fat as I hear this drug can cause weight gain[/quote]

Yes, the causes of that do not seem to be related to anything but a removal of the stressers that decreased appetite in the first place.

Considering most experience a decrease in appetite, that would not be a large concern.

People who lack self control blame everything but themselves.

[quote]Professor X wrote:

People who lack self control blame everything but themselves. [/quote]

Funny that you would say that :slight_smile:

[quote]NikH wrote:

[quote]Professor X wrote:

People who lack self control blame everything but themselves. [/quote]

Funny that you would say that :)[/quote]

Nice…so you plan to screw up this thread too?

Look, kid, I doubt you have gained the respect of too many people here. In fact, with every post, I am sure you are losing it more.

I will try to avoid responding in the future. Your mental vacancy seems to know no end.

Thanks for the advice Professor :slight_smile: